# SDR A6WA200340048

- Difficulty date: March 28, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE LIGHTENING STRIKE DAMAGE AREA IN OPEN BAY AT FS 250 BETWEEN STRINGERS L25 AND L26. TRIMMED OUT DAMAGED AREA OF SKIN PANEL.  COMPLIED WITH EDDY CURRENT INSPECTION OF CUT LINE FROM DAMAGE REMOVAL.  NO INDICATION NOTED AT THIS TIME.  FABRICATED FILLER.  COMPLIED WITH WVAC RO 601R-53-3910.  COMPLIED WITH STEP 15 OF WVAC EO 601R-53-3910.  (M)
